按条件检索“10”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: 万方 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Pricing Model for Convertible Bonds: A Mixed Fractional Brownian Motion with Jumps SCOPUS SCIE SSCI

作者:Jie Miao

作者机构:[Miao, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, Changji College, Changji, Xinjiang, 831100, China;[ Yang, X] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:East Asian Journal on Applied Mathematics,EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2015,Vol.5,Issue.3,222-237

WOS被引数:1

资源类型:期刊论文

WOS:000364199900002

2. Partially Observed Time-Inconsistency Recursive Optimization Problem and Application SCOPUS SCIE SSCI

作者:Haiyang Wang;ZhenWu

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Optimization Theory and Applications,JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2014,Vol.161,Issue.2,664-687

WOS被引数:3

资源类型:期刊论文

WOS:000334504000019

3. The Influence of Human Heterogeneity to Information Spreading SCOPUS SCIE SSCI

作者:Zhi-Qiang Zhu;Chuan-Jian Liu;Jian-Liang Wu;Jin Xu;Bin Liu

作者机构:[Zhu, Z.-Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, C.-J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Xu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China

来源:Journal of Statistical Physics,JOURNAL OF STATISTICAL PHYSICS,2014,Vol.154,Issue.6,1569-1577

WOS被引数:1

资源类型:期刊论文

WOS:000336172000008

4. Continuous-Time Mean-Variance Portfolio Selection with Random Horizon EI SCOPUS SCIE SSCI

作者:Zhiyong Yu

作者机构:[Yu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:Applied mathematics and optimization,APPLIED MATHEMATICS AND OPTIMIZATION,2013,Vol.68,Issue.3,333-359

WOS被引数:4

资源类型:期刊论文

WOS:000327403200002

5. Duopoly information sharing with differentiated products EI SCOPUS SCIE SSCI

作者:Xu, J.

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, 250100, China, School of Management, Shandong University, Jinan, 250100, China

来源:Operations Research Letters: A Journal of the Operations Research Society of America,OPERATIONS RESEARCH LETTERS,2010,Vol.38,Issue.4,287-291

资源类型:期刊论文

WOS:000279135100009

6. Optimal premium policy of an insurance firm: Full and partial information SCOPUS SCIE SSCI

作者:Jianhui Huang;Guangchen Wang;Zhen Wu

作者机构:[Huang, J] Department of Applied Mathematics, Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong;[ Wang, G] School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:Insurance: Mathematics and economics,INSURANCE MATHEMATICS & ECONOMICS,2010,Vol.47,Issue.2,208-215

WOS被引数:13

资源类型:期刊论文

WOS:000281982000015

7. Inf-convolution of G-expectations SCOPUS SCIE SSCI

作者:BUCKDAHN Rainer

作者机构:[Bai, X.P] School of Mathematics, Shandong University, Jinan 250100, China;[ Buckdahn, R] Laboratoire de Mathématiques, CNRS-UMR 6205, Université de Bretagne Occidentale, BREST Cedex 3 F-29238, France

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.8,1957-1970

资源类型:期刊论文

WOS:000281011200005

8. Bias-corrected smoothed score function for single-index models SCIE SSCI

作者:Qiang Chen;Lu Lin;Lixing Zhu

作者机构:School of Mathematics, Shandong University, Jinan, China;School of Mathematics, Shandong University, Jinan, China;Department of

来源:Metrika: International Journal for Theoretical and Applied Statistics,METRIKA,2010,Vol.71,Issue.1,45-58

WOS被引数:2

资源类型:期刊论文

WOS:000271548500004

9. The relationship between risk measures and choquet expectations in the framework of g-expectations SCOPUS SCIE SSCI

作者:He, K;Hu, MS;Chen, ZJ

作者机构:[He, K] School of Mathematics and System Sciences, Shandong University, Jinan, 250100, China, College of Science, Donghua University, Shanghai, 201600, China;[ Hu, M] School of Mathematics and System Sciences, Shandong University, Jinan, 250100, China;[ Chen, Z] School of Mathematics and System Sciences, Shandong University, Jinan, 250100, China

来源:Statistics & Probability Letters,STATISTICS & PROBABILITY LETTERS,2009,Vol.79,Issue.4,508-512

WOS被引数:5

资源类型:期刊论文

WOS:000263623700014

10. Minimax pricing and Choquet pricing SCOPUS SCIE SSCI

作者:Zengjing Chen;Reg Kulperger

作者机构:[Chen, Z] Department of Mathematics Shandong University, Jinan, 250100, China;[ Kulperger, R] The Department of Statistical and Actuarial Sciences, The University of Western Ontario, London, Ont., Canada

来源:Insurance: Mathematics and economics,INSURANCE MATHEMATICS & ECONOMICS,2006,Vol.38,Issue.3,518-528

WOS被引数:21

资源类型:期刊论文

WOS:000238043000007

TOP